# SDR DALA2016042603311

- Difficulty date: April 8, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 41,854 hours, 18,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 655, S21R, S22R DRAIN FITTING HOLE IN FUSELAGE SKIN DAMAGED.   COMPLIED WITH ERA 545575-14.
